Boots Aspirin 75mg Gastro-Resistant Tablets - 28
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Not available online
Only available in our in-store pharmacies.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 4 Boots Advantage Card points with this purchase
Uses: A medicine to help prevent further heart attacks and strokes and follwing by-pass surgery.
Adults of 16 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Check the foil is not broken before use. If it is, do not take that tablet.
Adults of 16 years and over: Take one or two, once a day.
In some cases your doctor may advise you to take more tablets. In this case follow your doctor's instructions.
Do not take more than the amount recommended above.
Swallow the tablet whole with water. Do not cut, chew or crush the tablet.
Do not give to children under 16 years, unless on the advice of a doctor.
Hazards and Cautions
Before first use: Check with your doctor to make sure this medicine is suitbale for you.
Do not take:
- If you under 16 years old, unless your doctor tells you to
- If you are allergic to, or have ever had a bad reaction to aspirin or similar medicines
- a stomach ulcer, or have had one
- had a bleeding stomach or other types of bleeding, gout
- had a blood clotting disorder or taking medicines to thin your blood
- severe kidney or liver problems
- if pregnant or breastfeeding
Do not store above 25°C
Store in the original package.
Use by the date on the end flap of the carton
Keep all medicines out of the sight and reach of children.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Active Ingredient: Each coated tablet contains Aspirin 75mg
Other Ingredients: Potato starch, Calcium hydrogen phosphate dihydrate E341, Microcrystalline cellulose E460, Talc E553b, Methacrylic acid - ethylacrylate -copolymer (1: 1) (also contains: Sodium lauryl sulphate and polysorbate 80), Macrogol, 30% Simeticone emulsion